Projective varieties with bad semi-stable reduction at 3 only
Victor AbrashkinDepartment of Mathematical Sciences Durham University Science Laboratories, South Rd, Durham DH1 3LE United Kingdom
Suppose where is the ring of Witt vectors with coefficients in algebraically closed field of characteristic . We construct integral theory of -adic semi-stable representations of the absolute Galois group of with Hodge-Tate weights from . This modification of Breuil's theory results in the following application in the spirit of the Shafarevich Conjecture. If is a projective algebraic variety over with good reduction modulo all primes and semi-stable reduction modulo 3 then for the Hodge numbers of , one has .
Cite this article
Victor Abrashkin, Projective varieties with bad semi-stable reduction at 3 only. Doc. Math. 18 (2013), pp. 547–619DOI 10.4171/DM/409